Alert archive / Arkansas / Wind Advisories in 2013
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Jan 30, 2013, 12:34 AM CST for 13 counties in Arkansas. It took effect at Jan 30, 2013, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 12:34 AM CST (06:34 UTC)
- In effect from
- Jan 30, 2013, 6:00 AM CST
- Expired
- Jan 30, 2013, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Little Rock, AR
Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Independence County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Sharp County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 508 m²/s²
- 0-3 km storm-relative helicity
- 586 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
372 WWUS74 KLZK 300634 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1234 AM CST WED JAN 30 2013 ARZ007-016-025-033-034-045>047-056-057-064-065-069-301230- /O.CAN.KLZK.WI.Y.0001.000000T0000Z-130131T0000Z/ /O.NEW.KLZK.WI.Y.0002.130130T1200Z-130131T0000Z/ ARKANSAS-DESHA-DREW-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE- MONROE-PRAIRIE-SHARP-WHITE-WOODRUFF- INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE... BEEBE...BRINKLEY...CABOT...CAVE CITY...CLARENDON...COTTON PLANT... DE VALLS BLUFF...DE WITT...DES ARC...DUMAS...GOULD...HARDY... HAZEN...LONOKE...MCCRORY...MCGEHEE...MONTICELLO...NEWPORT... PINE BLUFF...SEARCY...STAR CITY...STUTTGART 1234 AM CST WED JAN 30 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT: EXPECT WINDS OF 20 TO 35 MPH...AND GUSTS TO OVER 40 MPH IN SOME LOCATIONS. * TIMING: EXPECT THE WINDY CONDITIONS TO DEVELOP LATER WEDNESDAY MORNING BEFORE FINALLY SUBSIDING BY WEDNESDAY EVENING. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA BODIES OF WATER. THE WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LAWN FURNITURE WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063- 066>068-301230- /O.CAN.KLZK.LW.Y.0001.000000T0000Z-130131T0000Z/ /O.NEW.KLZK.LW.Y.0002.130130T1200Z-130131T0000Z/ BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON- LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PULASKI-SALINE-SCOTT-SEARCY-STONE-VAN BUREN-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...BENTON...BOONEVILLE... BRYANT...BULL SHOALS...CALICO ROCK...CAMDEN...CLARKSVILLE... CLINTON...CONWAY...DANVILLE...DARDANELLE...FAIRFIELD BAY... FLIPPIN...FORDYCE...GLENWOOD...HAMPTON...HARRISON... HEBER SPRINGS...HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE... LITTLE ROCK...MALVERN...MAMMOTH SPRING...MARSHALL...MELBOURNE... MENA...MORRILTON...MOUNT IDA...MOUNTAIN HOME...MOUNTAIN VIEW... MURFREESBORO...NORMAN...NORTH LITTLE ROCK...OLA...OXFORD... PARIS...PERRYVILLE...RUSSELLVILLE...SHERIDAN...SUMMIT... THORNTON...VIOLA...WALDRON...WARREN...WESTERN GROVE...YELLVILLE 1234 AM CST WED JAN 30 2013 ...LAKE WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATER WEDNESDAY MORNING BEFORE SUBSIDING WEDNESDAY EVENING. * IMPACT: GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA BODIES OF WATER. SMALLER WATER CRAFT WILL BE PRONE TO CAPSIZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 44
1 follow-up statement
472 WWUS74 KLZK 301000 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 AM CST WED JAN 30 2013 ARZ007-016-025-033-034-045>047-056-057-064-065-069-310000- /O.CON.KLZK.WI.Y.0002.130130T1200Z-130131T0000Z/ ARKANSAS-DESHA-DREW-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE- MONROE-PRAIRIE-SHARP-WHITE-WOODRUFF- INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE... BEEBE...BRINKLEY...CABOT...CAVE CITY...CLARENDON...COTTON PLANT... DE VALLS BLUFF...DE WITT...DES ARC...DUMAS...GOULD...HARDY... HAZEN...LONOKE...MCCRORY...MCGEHEE...MONTICELLO...NEWPORT... PINE BLUFF...SEARCY...STAR CITY...STUTTGART 400 AM CST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EVENT: EXPECT WINDS OF 20 TO 35 MPH...AND GUSTS TO OVER 40 MPH IN SOME LOCATIONS. * TIMING: WINDY CONDITIONS WILL DEVELOP LATER THIS MORNING BEFORE SUBSIDING THIS EVENING. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA BODIES OF WATER. THE WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LAWN FURNITURE WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063- 066>068-310000- /O.CON.KLZK.LW.Y.0002.130130T1200Z-130131T0000Z/ BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON- LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PULASKI-SALINE-SCOTT-SEARCY-STONE-VAN BUREN-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...BENTON...BOONEVILLE... BRYANT...BULL SHOALS...CALICO ROCK...CAMDEN...CLARKSVILLE... CLINTON...CONWAY...DANVILLE...DARDANELLE...FAIRFIELD BAY... FLIPPIN...FORDYCE...GLENWOOD...HAMPTON...HARRISON... HEBER SPRINGS...HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE... LITTLE ROCK...MALVERN...MAMMOTH SPRING...MARSHALL...MELBOURNE... MENA...MORRILTON...MOUNT IDA...MOUNTAIN HOME...MOUNTAIN VIEW... MURFREESBORO...NORMAN...NORTH LITTLE ROCK...OLA...OXFORD... PARIS...PERRYVILLE...RUSSELLVILLE...SHERIDAN...SUMMIT... THORNTON...VIOLA...WALDRON...WARREN...WESTERN GROVE...YELLVILLE 400 AM CST WED JAN 30 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * TIMING: WINDY CONDITIONS WILL DEVELOP LATER THIS MORNING BEFORE SUBSIDING THIS EVENING. * IMPACT: GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA BODIES OF WATER. SMALLER WATER CRAFT WILL BE PRONE TO CAPSIZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Jan 29, 11:33 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 29, 11:33 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1133 PM CST TUE JAN 29 2013 .DISCUSSION... UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... LIGHT RAIN AND SHOWERS WILL CONTINUE TO AFFECT ALL TERMINALS OVER THE NEXT FEW HOURS...ENDING BY ROUGHLY 08Z FOR KHRO AND KHOT...AND MORE TOWARDS 10Z OR SO FOR KPBF AND KLLQ. INITIAL FROPA HAS ALREADY OCCURRED AT ALL SITES...HOWEVER ANOTHER...SECONDARY COLD FRONT WILL PUSH INTO ARKANSAS BEFORE DAYBREAK. WHILE BRIEF IMPROVEMENT TO VFR LEVELS MAY BE SEEN FOR CENTRAL AND SOUTHERN SITES...THIS SECONDARY FRONT WILL USHER IN WIDESPREAD MVFR CIGS. EXPECT THESE MVFR CONDITIONS TO LAST MUCH OF THE DAY IN THE NORTH...BUT SHOULD SEE THEM BREAK UP TO SCT025-030 FOR CENTRAL AND SOUTHERN SITES BY 18Z-20Z WEDNESDAY. OTHERWISE THE ONLY OTHER CONCERN WILL BE WINDS. STRONG GRADIENT WINDS WILL SPREAD ACROSS THE STATE BEFORE DAWN...AND CONTINUE THROUGH THE LATE AFTERNOON. WIND GUSTS TO AROUND 30 KT WILL BE POSSIBLE. CURRENTLY HAVE GUSTS TO 20-25KT AT ALL SITES...WITH HIGHEST GUSTS AT LOWER ELEVATION SITES LIKE KLIT...KPBF...ETC. && PREV DISCUSSION... /ISSUED 244 PM CST TUE JAN 29 2013/ DISCUSSION... TOR WATCHES ARE CURRENTLY IN EFFECT FOR PARTS OF NORTHERN AND WESTERN AR...WHILE CONVECTION HAS BEEN LIGHT OVER CENTRAL AREAS...WHILE A BIT MORE IN THE LAST HOUR OR TWO OVER WESTERN AREAS. EARLIER DID SEE SOME SCATTERED SEVERE STORMS OVER OK AND MO...BUT AT THIS TIME...OVERCAST CLOUDS HAVE HELD INSTABILITY AT LOWER LEVELS. THE COLD FRONT WAS CURRENTLY OVER CENTRAL MO...SW TO EASTERN OK...SW TO N TX. PLENTY OF MOISTURE WAS STREAMING INTO AR WITH SURFACE DEW POINT TEMPS IN THE 60S...WHILE SOUNDING PRECIP WATER VALUES WERE OVER ONE INCH. WIND PROFILES DO SHOW PLENTY OF WIND ENERGY WITH A STRONG LOW LEVEL JET OF 30-50 KNOTS...WHILE SOME VEERING IN THE PROFILE...HENCE SOME RISK OF ISOLATED TORNADOES TODAY. THE TIMING OF COLD FRONT REMAINS VERY CLOSE TO EARLIER FORECAST PROGRESSION...THIS AFTERNOON OVER EASTERN OK TO NEAR NW AR TO MO. THEN FAR WEST AR BY 2 TO 4 PM. AS THE AFTERNOON PROGRESSES THE MAIN LINE OF STORMS WILL GRADUALLY MOVE EAST AND REACH THE LITTLE ROCK AREA AROUND 00Z TO 02Z (6 PM TO 9 PM CST)...THEN EASTERN AR 9 PM TO AROUND MID NIGHT. SOME STORMS WILL BE SEEN WELL AHEAD OF THE FRONT...AND DUE TO LOADED ATMOSPHERE...COULD BECOME STRONG TO SEVERE...THOUGH INSTABILITY IS LACKING. STRONG TO DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE ISOLATED TORNADO THREAT. A SQUALL LINE IS EXPECTED ALONG AND A BIT AHEAD OF THE COLD FRONT. AREAS OF HEAVY RAIN AND STRONG SURFACE WINDS WILL ALSO BE POSSIBLE...WITH LAKE WIND AND WIND ADVISORIES IN EFFECT. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT AHEAD OF THE FRONT AND WITH THE FRONT...PRECIP CHANCES WILL BE HIGH THIS AFTERNOON IN THE WEST...THEN THIS EVENING IN CENTRAL AREAS...WHILE LATER THIS EVENING TO EARLY OVERNIGHT OVER EASTERN AREAS. DO HAVE MENTION OF SEVERE STORMS OVER ALL OF CWA DUE TO EXPECTED STRONG CONVECTION. INSTABILITY REMAINS A KEY FACTOR...AS WELL AS POSSIBLE TOO STRONG OF THE LOW LEVEL JET WHICH COULD SHEER STORMS BEFORE THEY GET THE HEIGHT NEEDED FOR VERY STRONG AND LONG LIVED CONVECTION. SPIN UP MESOS WILL BE SEEN...BUT DEPTH MAY BE HELD AT BAY. CONVECTION WILL BE PUSHING EAST WEDNESDAY MORNING BUT SHOULD SEE SOME WRAP AROUND AND STATUS OVER NORTHERN AR ON WEDNESDAY BEFORE IT ALL PUSHES EAST WEDNESDAY AFTERNOON TO EVENING. THEN DRY WEATHER CONDITIONS AND A BIT COOLER TEMPS INITIALLY...THEN A WARM UP THROUGH LATE WEEK. A WEAK AND MOSTLY DRY FRONT LATE THURSDAY TO FRIDAY...WITH VERY LIMITED MOISTURE. MAINLY CLOUDS A COOLER TEMPS WITH A NW TO NW SURFACE FLOW. LONG TERM...SATURDAY THROUGH TUESDAY NORTHWEST FLOW WILL BRING A WEAK COLD FRONT INTO THE STATE SATURDAY. MOISTURE WILL BE LACKING DUE TO THE NORTHWEST FLOW...AND KEPT ONLY SLIGHT CHANCES OF RAIN IN THE FORECAST. HIGH PRESSURE WILL FOLLOW BEHIND THE FRONT...WITH DRY CONDITIONS FOR SUNDAY. HOWEVER...SUBTROPICAL JET WILL DEVELOP OVER THE SOUTHERN PLAINS AND HELP BRING MOISTURE BACK TO THE STATE. RAIN CHANCES WILL BE BACK IN THE FORECAST FOR MONDAY...AS THE NEXT FRONT MOVES INTO THE REGION. COOL HIGH PRESSURE WILL FOLLOW BEHIND THE FRONT TUESDAY...BUT TEMPERATURES WILL STILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 44 46 27 / 50 100 10 0 CAMDEN AR 73 47 57 31 / 50 100 10 0 HARRISON AR 67 36 38 25 / 100 100 20 0 HOT SPRINGS AR 73 44 55 29 / 80 100 10 0 LITTLE ROCK AR 72 46 54 29 / 60 100 10 0 MONTICELLO AR 74 49 55 31 / 30 100 10 0 MOUNT IDA AR 70 42 50 28 / 100 100 10 0 MOUNTAIN HOME AR 67 38 43 25 / 90 100 20 0 NEWPORT AR 71 47 48 28 / 40 100 10 0 PINE BLUFF AR 73 48 56 30 / 40 100 10 0 RUSSELLVILLE AR 69 41 49 27 / 90 100 20 0 SEARCY AR 73 45 50 27 / 50 100 10 0 STUTTGART AR 72 48 52 29 / 40 100 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR ARKANSAS-DESHA-DREW- INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE- SHARP-WHITE-WOODRUFF. LAKE WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE- SCOTT-SEARCY-STONE-VAN BUREN-YELL. && AVIATION...64
Hazardous weather outlook, Jan 29, 10:16 PM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1016 PM CST TUE JAN 29 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1016 PM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT THE STRONG COLD FRONT WILL CONTINUE TO EXIT EAST ARKANSAS THIS EVENING. WEST WINDS WILL BECOME NORTHWEST BEHIND THE FRONT AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE WIND AND LAKE WIND ADVISORIES WILL CONTINUE INTO THE MORNING. LIGHT AND MODERATE RAIN WILL NOT TAPER OFF UNTIL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL CONTINUE BEHIND A COLD FRONT ON WEDNESDAY. WEST TO NORTHWEST WINDS AT 20 TO 30 MPH WILL BE COMMON...WITH SOME GUSTS OVER 40 MPH. WIND AND LAKE WIND ADVISORIES ARE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46/51
In the hours before
Local storm report, Jan 29, 9:32 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG BONO 35.25N 92.48W
01/29/2013 FAULKNER AR LAW ENFORCEMENT
POWER LINES DOWN.
&&
44Local storm report, Jan 29, 9:49 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
949 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG 3 ENE MONTICELLO 33.64N 91.75W
01/29/2013 DREW AR LAW ENFORCEMENT
TREE DEBRIS IN THE ALONG HIGHWAY 138.
0855 PM TSTM WND DMG 6 ENE MONTICELLO 33.66N 91.70W
01/29/2013 DREW AR LAW ENFORCEMENT
TREE AND POWER LINE DOWN BLOCKING HIGHWAY 138.
&&
44Special weather statement, Jan 29, 10:17 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CST TUE JAN 29 2013
ARZ034-045>047-056-057-063>065-067>069-300520-
ARKANSAS AR-BRADLEY AR-CALHOUN AR-CLEVELAND AR-DESHA AR-DREW
AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE AR-PRAIRIE AR-WOODRUFF
AR-
1017 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EASTERN
PRAIRIE...MONROE...SOUTHEASTERN LONOKE...LINCOLN...EASTERN
JEFFERSON...NORTHERN DREW...NORTHWESTERN DESHA...EASTERN CLEVELAND...
EXTREME NORTHEASTERN CALHOUN...NORTHERN BRADLEY AND ARKANSAS COUNTIES
UNTIL 1115 PM CST...
AT 1016 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
PATTERSON TO 3 MILES SOUTHWEST OF STUTTGART MUNI ARPT TO 4 MILES WEST
OF COTTONDALE TO 5 MILES SOUTH OF HEBRON...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... STUTTGART... STAR CITY...
HAZEN... DUMAS... DE VALLS BLUFF...
CLARENDON... BRINKLEY... WOODVILLE...
WINCHESTER... WHITEFIELD... WEEKS...
WATSON... WARRENTON... ULM...
TRUSTEN HOLDER WMA... TOLEDO... TILLAR...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 194 AND 218.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 42 AND 46.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3431 9106 3416 9108 3366 9141 3367 9236
3419 9201 3457 9172 3523 9135 3522 9104
3501 9103 3499 9114 3492 9114 3491 9111
3486 9109 3474 9110 3473 9104 3448 9105
3447 9100 3434 9100
TIME...MOT...LOC 0418Z 270DEG 34KT 3514 9127 3457 9159
3417 9190 3375 9218
44Local storm report, Jan 29, 10:42 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1042 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 5 E BISMARCK 34.32N 93.08W
01/29/2013 HOT SPRING AR LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG HIGHWAY 84.
&&
44Local storm report, Jan 29, 11:16 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG QUITMAN 35.38N 92.21W
01/29/2013 CLEBURNE AR LAW ENFORCEMENT
TREES DOWN.
0757 PM TSTM WND DMG DRASCO 35.63N 91.95W
01/29/2013 CLEBURNE AR LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN.
&&
44Local storm report, Jan 29, 11:25 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1125 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG BRINKLEY 34.88N 91.19W
01/29/2013 MONROE AR LAW ENFORCEMENT
SOME TREES AND POWER LINES WERE BLOWN DOWN.
&&
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:08 PM CST | Severe Thunderstorm Warning | LZK | Pope, Searcy | 37 min |
| Jan 29, 6:15 PM CST | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 45 min |
| Jan 29, 6:22 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Van Buren and 1 more | 23 min |
| Jan 29, 6:34 PM CST | Special Weather Statement | LZK | Searcy | 31 min |
| Jan 29, 6:39 PM CST | Special Weather Statement | LZK | Garland, Hot Spring | 31 min |
| Jan 29, 6:43 PM CST | Flash Flood Warning | LZK | Johnson, Logan, Montgomery, Polk, Pope, Scott and 1 more | 3 hr |
| Jan 29, 6:46 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone, Van Buren | 29 min |
| Jan 29, 6:48 PM CST | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 2 more | 3 hr |
| Jan 29, 6:53 PM CST | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 37 min |
| Jan 29, 6:56 PM CST | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 49 min |
| Jan 29, 6:58 PM CST | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 32 min |
| Jan 29, 7:05 PM CST | Tornado Warning | LZK | Grant, Lonoke, Pulaski, Saline | 40 min |
| Jan 29, 7:15 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Searcy and 3 more | 45 min |
| Jan 29, 7:19 PM CST | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 26 min |
| Jan 29, 7:37 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 53 min |
| Jan 29, 7:41 PM CST | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski | 34 min |
| Jan 29, 7:55 PM CST | Flash Flood Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 3 more | 3 hr |
| Jan 29, 7:57 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Sharp and 3 more | 48 min |
| Jan 29, 7:57 PM CST | Tornado Warning | LZK | Conway, Garland, Montgomery, Perry, Saline, Yell | 33 min |
| Jan 29, 8:09 PM CST | Tornado Warning | LZK | Cleveland, Jefferson | 51 min |
| Jan 29, 8:14 PM CST | Tornado Warning | LZK | Lonoke, Prairie | 46 min |
| Jan 29, 8:16 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Stone and 2 more | 3 hr |
| Jan 29, 8:19 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 26 min |
| Jan 29, 8:27 PM CST | Tornado Warning | LZK | Independence, Jackson, White | 48 min |
| Jan 29, 8:37 PM CST | Tornado Warning | LZK | Bradley, Drew, Lincoln | 23 min |
| Jan 29, 8:41 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 34 min |
| Jan 29, 8:43 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 32 min |
| Jan 29, 8:46 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 29 min |
| Jan 29, 8:55 PM CST | Tornado Warning | LZK | Desha, Drew, Lincoln | 35 min |
| Jan 29, 9:12 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 48 min |
| Jan 29, 9:21 PM CST | Tornado Warning | LZK | Desha, Drew, Lincoln | 24 min |
| Jan 29, 9:27 PM CST | Tornado Warning | LZK | Arkansas, Desha, Monroe | 33 min |
| Jan 29, 9:51 PM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 3 hr |
| Jan 29, 10:17 PM CST | Special Weather Statement | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Monroe, Prairie and 1 more | 63 min |
| Jan 30, 12:34 AM CST | Lake Wind Advisory | LZK | Baxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more | 17 hr |
Nearby
Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.